# SDR 2008UALA05774

- Difficulty date: September 17, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 27,880 hours, 11,623 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP401600U
- Condition: No Test
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK FAILS TO TEST IN STORAGE BOX.  MASK OPS NORMAL BUT NOT TEST.  SUPPLEMENTAL DATA UPDATE, MASKS OPS NORMAL BUT WILL NOT TEST.  SWAPPED CAPTAIN'S AND 2ND OBS MASK.  OPS CHKD GOOD.  LEAK CHECKED GOOD.  REPLACED 2ND OBSERVERS O2 MASK.
